MAUDE Adverse Event Report: MEDOS INTERNATIONAL SARL CERENOVUS ENTERPRISE; INTRACRANIAL NEUROVASCULAR STENT

MEDOS INTERNATIONAL SARL CERENOVUS ENTERPRISE; INTRACRANIAL NEUROVASCULAR STENT
Catalog Number ENC453712
Medical Device Problem Codes Premature Activation (1484); Failure to Advance (2524)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/15/2025
Type of Reportable Event Malfunction
Event or Problem Description
A healthcare professional reported that during an endovascular embolization, a 4.5x37mm stent 12 mm dw tip enterprise vascular reconstruction device (enc453712, 8546185) was impeded in proximal end of a prowler select plus 150/5cm microcatheter (606s255x, 31557192) and could not advance any more.The doctor only retracted the stent alone; it was found that the stent was detached from the delivery wire in the microcatheter.The doctor removed the stent and microcatheter from the patient and switched a new stent and a new microcatheter (both were other brands) to complete the surgery.There was no patient injury reported.Additional event information received on 18-jul-2025 indicated that the microcatheter did not kink/bent.There was no excessive force used with the devices.The procedure was prolonged by five minutes; however, the delay did not result in a patient adverse consequence.
 
Additional Manufacturer Narrative
Manufacturer ref# (b)(4).Information regarding patient weight, height, medical history, race, and ethnicity was not reported.Section e1.Initial reporter phone: (b)(6).Section h3 - the device is available to be returned for evaluation and testing.However, it has not been received to date.If the device returns, a device investigation will be performed.Missing information from this report is identified as blank; this information was not provided in the reported event or available at the time of report submission.This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by cerenovus, or its employees that the report constitutes an admission that the product, cerenovus, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Manufacturer ref# (b)(4).Updated sections on this medwatch: b4, d9, g3, g6, h2, h3, h6 and h11.Complaint conclusion: a healthcare professional reported that during an endovascular embolization, a 4.5x37mm stent 12 mm dw tip enterprise vascular reconstruction device (enc453712, 8546185) was impeded in proximal end of a prowler select plus 150/5cm microcatheter (606s255x, 31557192) and could not advance any more.The doctor only retracted the stent alone, it was found that the stent was detached from the delivery wire in the microcatheter.The doctor removed the stent and microcatheter from the patient and switched a new stent and a new microcatheter (both were other brands) to complete the surgery.There was no patient injury reported.Additional event information received on 18-jul-20258 indicated that the microcatheter did not kink/bent.There was no excessive force used with the devices.The procedure was prolonged by five minutes; however, the delay did not result in a patient adverse consequence.The device was returned to j&j medtech for further evaluation.A non-sterile 4.5x37mm stent 12 mm dw tip enterprise vascular reconstruction device was received contained in the decontamination pouch.Upon receiving the device, visual inspection was performed, and as described in the event, the stent component was detached from the delivery system.No appearance of damages were noted.Microscopic inspection was performed on the stent component, and it was noted fully expanded, as both ends can be noted as completely flared; however, the struts were found bent.The delivery wire was also inspected under magnification, and the concentric loops of the positioning coil were found stretched.The delivery wire was subjected to dimensional analysis and, although the positioning coil was found stretched, all measurements were found to be within specification, including those specifications that control the attachment and delivery of the stent.Therefore, device failure is not suspected to be a contributing factor.A device history record (dhr) was performed and it indicated this product was final inspection tested at lake region medical and was determined to be acceptable.Although the detached stent prevented a functional testing for the impeded condition reported, the complaint is confirmed.It is possible that in an effort to advance the stent through the occluded concomitant microcatheter, excessive force was inadvertently applied which ultimately led to the damaged delivery wire and bent struts of the stent.It is possible that clinical and procedural factors, including device manipulation and operator's technique, may have contributed to the reported failure.At this time, there is no evidence to support that the issue reported in the complaint is a result of a defect inherently related to the device.As part of the j&j medtech quality process, all devices are manufactured, inspected, and released to approved specifications.Since there was no evidence to suggest the event was related to a manufacturing or design issue, no capa activity is required.It should be noted that product failure could be caused by multiple factors.The instructions for use (ifu) do contain the following recommendations: ¿ do not partially deploy the stent from the introducer.¿ confirm that the delivery wire does not move relative to the introducer during the removal of the cerenovus enterprise vascular reconstruction device and delivery system from the dispenser hoop.¿ confirm the tip of the delivery wire is entirely within the introducer.As part of the post market surveillance program, information from this complaint is trended to identify statistical signals for consideration of further correction action.Since there was no evidence to suggest the event was related to a manufacturing or design issue, no corrective actions will be taken at this time.A supplemental report will be submitted if new facts arise which materially alter information submitted in a previous mdr report.

Brand Name
CERENOVUS ENTERPRISE
Common Device Name
INTRACRANIAL NEUROVASCULAR STENT
Manufacturer (Section D)
MEDOS INTERNATIONAL SARL
chemin-blanc 38
le locle neuchatel CH-24 00
SZ  CH-2400
Manufacturer (Section G)
CERENOVUS INC
325 paramount dr
raynham MA 02767
Manufacturer Contact
henry boden
31 technology dr
irvine, CA 92618
9497882078
MDR Report Key22554772
Report Number3008114965-2025-00751
Device Sequence Number9576508
Product Code NJE
UDI-Device Identifier10886704044048
UDI-Public(01)10886704044048(17)250728(10)8546185
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
H60001
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/28/2025
Device Catalogue NumberENC453712
Device Lot Number8546185
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/15/2025
Supplement Date Received by Manufacturer07/29/2025
Initial Report FDA Received Date07/21/2025
Supplement Report FDA Received Date08/13/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/07/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PROWLER SELECT PLUS 150/5CM
Patient SexUnknown